# SDR C77A2018072400002

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 30,196 hours, 17,914 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SOC RECEIVED ACARS MESSAGE STATING "CABIN HIGH ALT. DECLARED EMERGENCY." CREW ALSO STATED IN ACARS THEY WOULD BE RETURNING TO SEA. SEA OPS NOTIFIED. AC HAS LANDED WITHOUT INCIDENT AND IS BEING GATED. CREW SPOKED WITH SOC AND CP HAS DEPLANED. CABIN O2 MASKS NOT DEPLOYED, FLIGHT CREW DONNED O2 MASKS. NO OTHER PAX, CREW, OR ISSUES TO REPORT. ON WORKORDER: CABIN HIGH ALT IN FLIGHT. PUT SYSTEM IN AUTO FROM MAN, PERFORMED OPS TEST OF CPCS CONTROLLER IN REF TO AMM 21-31-00, OPS CHECKED GOOD. OK FOR SERVICE.
